# SDR DALA2020012170441

- Difficulty date: January 16, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,809 hours, 23,791 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Inoperative
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LIGHT INOPERATIVE.  R & R THE SWITCH S10221 ON DOOR SEAL AFT IAW AMM 25-66-11.
